Volume 31,Issue 5,2011 Table of Contents

Other Issues:  


A Quasilinear Parabolic System with Nonlocal Sources and Weighted Nonlocal Boundary Conditions
  Cheng Yuan QU,Rui Hong JI and Si Ning ZHENG
  2011,31(5):761-769 [Abstract(2644)]  [View PDF]
Moore-Smith Convergence in L-Fuzzifying Topological Spaces
  Wei YAO and Ling Xia LU
  2011,31(5):770-780 [Abstract(2517)]  [View PDF]
Local Derivations of a Matrix Algebra over a Commutative Ring
  Xian WANG
  2011,31(5):781-790 [Abstract(2375)]  [View PDF]
Nonlinear Maps Satisfying Derivability on the Parabolic Subalgebras of the Full Matrix Algebras
  Zheng Xin CHEN and Yu E ZHAO
  2011,31(5):791-800 [Abstract(2173)]  [View PDF]
Existence of Positive Solutions of Generalized Sturm-Liouville Boundary Value Problems for a Singular Differential Equation
  Jing Bao YANG and Zhong Li WEI
  2011,31(5):801-813 [Abstract(2447)]  [View PDF]
Essential Closed Surfaces in a Class of Surface Sum of I-Bundle of Closed Surfaces
  Shu Xin WANG and Rui Feng QIU
  2011,31(5):814-818 [Abstract(2203)]  [View PDF]
Morita Equivalences Induced by Two-Sided Group Relative Hopf-Module
  Qiao Ling GUO,Qi Hui LI and Rui Fang HU
  2011,31(5):819-828 [Abstract(2257)]  [View PDF]
Maps Preserving Zero Lie Brackets on a Maximal Nilpotent Subalgebra of the Symplectic Algebra
  Yan Xia ZHAO,Deng Ying WANG and Dong Fang JIA
  2011,31(5):829-839 [Abstract(2592)]  [View PDF]
A Characterization Theorem of the Differential of Functions Valued in B-Valued Generalized Functionals
  Jin Shu CHEN
  2011,31(5):840-844 [Abstract(2734)]  [View PDF]
A Characterization Theorem of the Differential of Functions Valued in B-Valued Generalized Functionals
  Dong QIU and Wei Quan ZHANG
  2011,31(5):845-854 [Abstract(2453)]  [View PDF]
Multi-weight, Weighted Weak Type Estimates for the Multilinear Calder\'{o}n-Zygmund Operators
  Yu Lan JIAO and Zheng Gang CHEN
  2011,31(5):855-862 [Abstract(2329)]  [View PDF]
Boundedness of Convolution-Type Operators on Endpoint Triebel-Lizorkin Spaces
  Zhan Ying YANG
  2011,31(5):863-873 [Abstract(2357)]  [View PDF]
Dirichlet Shift of Finite Multiplicity
  Lian Kuo ZHAO
  2011,31(5):874-878 [Abstract(2464)]  [View PDF]
Property $(\omega')$ and Its Perturbation
  Yan Hua ZHANG and Xiao Hong CAO
  2011,31(5):879-886 [Abstract(2560)]  [View PDF]
Some Properties of the Full Function Space and the Substitution Space
  Zi Hou ZHANG and Cun Yan LIU
  2011,31(5):887-897 [Abstract(2439)]  [View PDF]
A New Ky Fan Matching Theorem in Noncompact L-Convex Spaces with the Application to Systems of General Quasiequilibrium Problems
  Kai Ting WEN
  2011,31(5):898-904 [Abstract(2531)]  [View PDF]
Shrinking Projection Methods for a Family of Quasi-$\phi$-Strict Asymptotically Pseudo-Contractions in Banach Spaces
  Xing Hui GAO and Hai Yun ZHOU
  2011,31(5):905-914 [Abstract(2444)]  [View PDF]
Young's Inequality for Positive Operators
  Li FANG and Hong Ke DU
  2011,31(5):915-922 [Abstract(2952)]  [View PDF]
Zero-Divisor Semigroups of Fan-Shaped Graph
  Ke ZHOU and Hua Dong SU
  2011,31(5):923-929 [Abstract(2891)]  [View PDF]
A Liouville-Type Theorem for Higher-Order Parabolic Inequalities and Its Applications
  Yu Lan WANG,Ying WANG and Zhao Yin XIANG
  2011,31(5):930-936 [Abstract(2541)]  [View PDF]
Center Conditions and Bifurcation of Limit Cycles at Nilpotent Critical Point in a Quintic Lyapunov System
  Feng LI and Yin Lai JIN
  2011,31(5):937-945 [Abstract(2676)]  [View PDF]
On Complete Totally Real Pseudo-Umbilical Submanifolds in a Complex Projective Space
  Min LIU and Wei Dong SONG
  2011,31(5):946-950 [Abstract(2320)]  [View PDF]